# SDR ZB0R20060001

- Difficulty date: July 25, 2006
- Submitted: August 1, 2006
- Operation: General aviation
- Aircraft: N270SW
- Make and model: Piper PA-28-236
- Aircraft serial: 287911118
- Aircraft time: 1,481 hours
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16402000
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, PILOT LOST RIGHT BRAKING. MAINT DISCOVERED RIGHT BRAKE DISK BROKEN AT WELD COMPLETELY AROUND CIRCUMFERENCE. SUSPECT CORROSION ATTRIBUTED TO WELD FAILURE. PART REPLACED BY MAINT.
